# SDR 2000T74R547EW

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Metal Strip
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  NR 2 ENGINE LT SIDE METAL STRIP ABOVE REVERSER COWL HAS .75 INCH CRACK.  NDT TO DETERMINE LENGTH OF CRACK.  STOP DRILLED AND NDT TO CONFIRM CRACK.  STOP DRILLED - BROKEN SHARP EDGES.  TREATED, PRIMED AND FILLED STOP DRILL HOLES WITH SEALER PER EO 99-174 WITH APROVED 8110-3 DATED 11-12-99.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
